Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Covering lemmas and the sharp function

Authors: Richard J. Bagby and Douglas S. Kurtz
Journal: Proc. Amer. Math. Soc. 93 (1985), 291-296
MSC: Primary 42B25; Secondary 46E30
MathSciNet review: 770539
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present some new measure-theoretic inequalities for families of cubes covering open sets in $ {{\mathbf{R}}^n}$ and use these inequalities to estimate the Hardy-Littlewood maximal function $ Mf$ in terms of the sharp function $ {f^\char93 }$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 46E30

Retrieve articles in all journals with MSC: 42B25, 46E30

Additional Information

PII: S 0002-9939(1985)0770539-X
Keywords: $ {A_\infty }$ weight function, covering lemma, Hardy-Littlewood maximal function, sharp function
Article copyright: © Copyright 1985 American Mathematical Society